RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 1, Pages 27–30 (Mi dan37099)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

One-dimensional random walks in a two-component chain

D. E. Temkin


Full text: PDF file (644 kB)

Bibliographic databases:
UDC: 519.21.217
Presented: А. Н. Колмогоров
Received: 02.04.1972

Citation: D. E. Temkin, “One-dimensional random walks in a two-component chain”, Dokl. Akad. Nauk SSSR, 206:1 (1972), 27–30

Citation in format AMSBIB
\Bibitem{Tem72}
\by D.~E.~Temkin
\paper One-dimensional random walks in a two-component chain
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 1
\pages 27--30
\mathnet{http://mi.mathnet.ru/dan37099}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0314119}
\zmath{https://zbmath.org/?q=an:0276.60067}


Linking options:
  • http://mi.mathnet.ru/eng/dan37099
  • http://mi.mathnet.ru/eng/dan/v206/i1/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Letchikov, “Asymptotic properties with probability 1 for one-dimensional random walks in a random environment”, Math. USSR-Sb., 74:2 (1993), 455–473  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:63
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020